Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 68, NWS Mobile, AL

May 5, 2013Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at May 5, 2013, 11:12 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at May 11, 2013, 4:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 5, 2013, 11:12 AM CDT (16:12 UTC)
In effect from
May 11, 2013, 4:00 AM CDT
Expired
May 6, 2013, 9:37 PM CDT
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 22.72 ft at May 7, 2013, 9:00 PM CDT.

actionminormoderate20253005/0505/0605/0705/08
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WGUS44 KMOB 051612
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1112 AM CDT SUN MAY 5 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN ALABAMA... 

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-061612-
/O.NEW.KMOB.FL.W.0068.130509T0959Z-000000T0000Z/
/LRYA1.1.ER.130509T0959Z.130510T1200Z.000000T0000Z.NO/
1112 AM CDT SUN MAY 5 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE
* AT 10AM SUNDAY THE STAGE WAS...20.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET 
* AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$
4 follow-up statements
057 
WGUS84 KMOB 051626
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1126 AM CDT SUN MAY 5 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-061626-
/O.EXT.KMOB.FL.W.0067.130509T0000Z-000000T0000Z/
/CLDA1.1.ER.130509T0000Z.130509T1800Z.000000T0000Z.NO/
1126 AM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE
* AT 10AM SUNDAY THE STAGE WAS 25 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE 
  TO NEAR 29.4 FEET BY THURSDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.

$$

ALC023-025-129-061625-
/O.CON.KMOB.FL.W.0068.130509T0959Z-000000T0000Z/
/LRYA1.1.ER.130509T0959Z.130510T1200Z.000000T0000Z.NO/
1126 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE
* AT 11AM SUNDAY THE STAGE WAS 20.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE 
  TO NEAR 24.4 FEET BY FRIDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$

MSC039-041-111-061625-
/O.EXT.KMOB.FL.W.0061.000000T0000Z-130508T0730Z/
/MCLM6.1.ER.130502T1435Z.130504T0130Z.130508T0130Z.NO/
1126 AM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
  THE LEAF NEAR MCLAIN
* UNTIL LATE TUESDAY NIGHT 
* AT 10AM SUNDAY THE STAGE WAS 20.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EVENING.
* AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-061625-
/O.CON.KMOB.FL.W.0062.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.130502T1730Z.130507T1800Z.000000T0000Z.NO/
1126 AM CDT SUN MAY 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE 
* AT 10AM SUNDAY THE STAGE WAS 24.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 25 FEET BY TUESDAY EARLY AFTERNOON 
  THEN BEGIN FALLING.
* AT 26 FEET, FLOODING AT THE HIGHWAY BRIDGE BEGINS WHEN THE LEVEL RISES ABOVE 
26 FEET.  

$$

MSC039-041-059-061625-
/O.EXT.KMOB.FL.W.0063.000000T0000Z-130509T1200Z/
/MRRM6.1.ER.130504T1130Z.130507T1200Z.130509T0600Z.NO/
1126 AM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE PASCAGOULA AT MERRILL
* UNTIL THURSDAY MORNING 
* AT 10AM SUNDAY THE STAGE WAS 22.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TUESDAY MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.

$$
473 
WGUS84 KMOB 060219
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
919 PM CDT SUN MAY 5 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-070219-
/O.EXT.KMOB.FL.W.0067.130510T0300Z-000000T0000Z/
/CLDA1.1.ER.130510T0300Z.130510T1800Z.000000T0000Z.NO/
919 PM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE
* AT 08PM SUNDAY THE STAGE WAS 25.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 29.4 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.

$$

ALC023-025-129-070219-
/O.EXT.KMOB.FL.W.0068.130510T0447Z-000000T0000Z/
/LRYA1.1.ER.130510T0447Z.130511T0600Z.000000T0000Z.NO/
919 PM CDT SUN MAY 5 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE
* AT 09PM SUNDAY THE STAGE WAS 20.6 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY 1AM THURSDAY AND CONTINUE TO RISE TO NEAR 24.5 
  FEET BY 8 PM FRIDAY.  ADDITIONAL RISES ARE POSSIBLE THEREAFTER. 

$$
407 
WGUS84 KMOB 061431
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
931 AM CDT MON MAY 6 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 
  LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. 
  PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-061501-
/O.CAN.KMOB.FL.W.0067.000000T0000Z-130506T1431Z/
/CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 AM CDT MON MAY 6 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL WEDNESDAY DECEMBER 31 
* AT 8AM MONDAY THE STAGE WAS 26.4 FEET 
* FLOOD STAGE IS 29 FEET


$$

ALC023-025-129-071431-
/O.EXT.KMOB.FL.W.0068.130511T0900Z-000000T0000Z/
/LRYA1.1.ER.130511T0900Z.130511T1200Z.000000T0000Z.NO/
931 AM CDT MON MAY 6 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 9AM MONDAY THE STAGE WAS 21.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO
  NEAR 24.1 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$

MSC039-041-111-071431-
/O.CON.KMOB.FL.W.0061.000000T0000Z-130508T0600Z/
/MCLM6.1.ER.130502T1435Z.130504T0130Z.130508T0000Z.NO/
931 AM CDT MON MAY 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE LEAF NEAR MCLAIN
* UNTIL LATE TUESDAY NIGHT 
* AT 8AM MONDAY THE STAGE WAS 19.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE 
WATER LEVEL DROPS BELOW 18 FEET.  

$$

MSC039-041-153-071431-
/O.EXT.KMOB.FL.W.0062.000000T0000Z-130511T0000Z/
/LEKM6.1.ER.130502T1730Z.130507T1800Z.130510T1800Z.NO/
931 AM CDT MON MAY 6 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FRIDAY EVENING 
* AT 8AM MONDAY THE STAGE WAS 24.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 25 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON.
* AT 26 FEET, FLOODING AT THE HIGHWAY BRIDGE BEGINS WHEN THE LEVEL RISES ABOVE 
26 FEET.  

$$

MSC039-041-059-071200-
/O.CON.KMOB.FL.W.0063.000000T0000Z-130507T1200Z/
/MRRM6.1.ER.130504T1130Z.130505T1415Z.130507T0600Z.NO/
931 AM CDT MON MAY 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE PASCAGOULA AT MERRILL
* UNTIL TUESDAY MORNING 
* AT 8AM MONDAY THE STAGE WAS 22.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT 
  TOMORROW.
* AT 23 FEET, STREETS AND PORTIONS OF THE OLD BUSINESS SECTION OF MERRILL WILL 
BECOME FLOODED.  AT 24 FEET THE BRIDGE BECOMES INACESSIBLE BY AUTOMOBILE.  

$$
177 
WGUS84 KMOB 070237
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
937 PM CDT MON MAY 6 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES HAS DROPPED BELOW FLOOD STATE.

&&

ALC023-025-129-070307-
/O.CAN.KMOB.FL.W.0068.000000T0000Z-130507T0237Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 PM CDT MON MAY 6 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL WEDNESDAY DECEMBER 31 
* AT 9PM MONDAY THE STAGE WAS 21.6 FEET 
* FLOOD STAGE IS 24.0 FEET


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 5, 9:41 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 5, 9:41 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
941 AM CDT SUN MAY 5 2013

.UPDATE...UPDATE MADE FOR ISOLATED SHOWERS SKIRTING EASTWARD ACROSS
THE WESTERN FLORIDA COAST THIS MORNING AS SECONDARY COLD FRONT PIVOTS
THROUGH. /10

&&

.PREV DISCUSSION... /ISSUED 502 AM CDT SUN MAY 5 2013/

SHORT TERM...(TODAY AND TONIGHT)...THE DEEP UPPER LOW CURRENTLY
ADVANCING INTO NORTHERN MISSISSIPPI CONTINUES SLOWLY EASTWARD TO
NORTHEASTERN ALABAMA WHILE AN ASSOCIATED SURFACE LOW BRINGS A
REINFORCING COLD FRONT THROUGH THE AREA DURING THE MORNING HOURS
WITH BREEZY WESTERLY WINDS PERSISTING INTO THE AFTERNOON HOURS.  THE
CURRENT IR SATELLITE LOOP SHOWS SCATTERED TO BROKEN ALTO CLOUDS
WHICH WILL AFFECT MAINLY THE INTERIOR PORTION OF THE FORECAST AREA
THROUGH TONIGHT AS THE UPPER LOW LUMBERS EASTWARD.  HIGHS TODAY WILL
BE WELL BELOW SEASONABLE LEVELS AND RANGING FROM THE MID SIXTIES
OVER INTERIOR SOUTHEAST MISSISSIPPI TO AROUND SEVENTY OVER THE
NORTHWEST FLORIDA PANHANDLE.  LOWS TONIGHT WILL BE IN THE LOWER TO
MID FORTIES FOR MOST OF THE AREA WITH A RECORD LOW POSSIBLE FOR BOTH
MOBILE AND PENSACOLA.  THE CURRENT RECORDS ARE 47 FOR MOBILE AND 51
FOR PENSACOLA WITH FORECAST LOWS OF 46 FOR MOBILE AND 49 FOR
PENSACOLA. /29

LONG TERM...BY 12Z MON DEEP AREA OF LOW PRESSURE IS LOCATED OVER
EXTREME NE AL AND WESTERN NC PROGGED TO MEANDER AND SHIFT EAST ACROSS
NORTHERN GA AND THE CAROLINA'S THROUGH WED. TO THE WEST MID TO
UPPER RIDGE OVER MUCH OF THE CENTRAL CONUS SHIFTS SLOWLY EAST WITH
RIDGE AXIS BECOMING CENTERED OVER THE CWFA BY MIDDAY THU. NEAR THE
SFC HIGH PRESSURE TO THE WEST SHIFTS EAST ACROSS THE SE STATES AND
EASTERN GULF LEADING TO A MUCH DRIER PATTERN FOR THE FIRST HALF OF
THE WEEK. THROUGH THIS PERIOD EXPECT MOSTLY SUNNY SKIES EACH DAY WITH
CLEAR SKIES EACH NIGHT. BY WED A WEAK RETURN FLOW BECOMES BETTER
ESTABLISHED ACROSS THE CENTRAL GULF COAST REGION LEADING TO INCREASED
MOISTURE IN THE LOWER LEVELS FOR THE REMAINDER OF THE WEEK. WITH
CONTINUED RIDGING IN THE MID TO UPPER LEVELS BELIEVE WE WILL START TO
SEE SOME PATCHY FOG EACH NIGHT BEGINNING WED NIGHT CONTINUING INTO
THE FIRST PART OF THE WEEKEND. TO THE WEST NEXT DEEPENING MID TO
UPPER LEVEL TROF BEGINS TO EMERGE ACROSS THE CENTRAL PLAINS BY SAT
SHIFTING SLOWLY EAST TOWARDS THE ATLANTIC SEABOARD BY EARLY NEXT
WEEK. AS THE UPPER TROF APPROACHES FROM THE WEST BETTER LIFT AND
FORCING IS NOTED ACROSS THE DEEP SOUTH COMBINED WITH SUFFICIENT
MOISTURE IN THE LOWER LEVELS...WHICH EVENTUALLY LEADS TO THE BETTER
RAIN CHANCES FRI THROUGH SAT. WITH A SERIES OF WEAK SHORT WAVE
IMPULSES EJECTING EAST OUT AHEAD OF THE MAIN TROF THE TIMING FOR THIS
PRECIP FOR LATE IN THE WEEK STILL LOOKS TOUGH. FOR NOW THE BETTER
RAIN CHANCE LOOKS TO BE OVER NORTHERN SECTIONS OF THE CWFA FRI
AND SAT. AS FOR TEMPS WILL LEAN TOWARDS THE MAV/MEX GUIDANCE THROUGH
FORECAST PD. /32

AVIATION...(12Z ISSUANCE)...VFR CONDITIONS PREVAIL FOR THE NEXT 24
HOURS WITH OCCASIONAL CEILINGS NEAR 5-7 KFT.  LIGHT WINDS AT THE
BEGINNING OF THE PERIOD INCREASE TO 14-18 KNOTS THIS MORNING AS A
REINFORCING COLD FRONT MOVES THROUGH WITH WINDS BECOMING LIGHT
TONIGHT. /29

MARINE...A REINFORCING COLD FRONT WILL MOVE ACROSS THE MARINE AREA
TODAY WITH MODERATE TO STRONG WESTERLY WINDS BECOMING
NORTHWESTERLY.  HAVE ISSUED A SMALL CRAFT ADVISORY WHICH CONTINUES
FOR THE BAYS AND SOUNDS THROUGH 7 PM AND FOR THE GULF WATERS THROUGH
10 PM THIS EVENING.  THE OFFSHORE FLOW SUBSIDES TONIGHT THEN
INCREASES AGAIN ON MONDAY AS A LOW PRESSURE SYSTEM MOVES SLOWLY
ACROSS THE SOUTHEAST STATES. THE OFFSHORE FLOW SUBSIDES MONDAY NIGHT
AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION WITH A LIGHT
ONSHORE FLOW DEVELOPING BY THURSDAY.

FIRE WEATHER...A MUCH DRIER WEATHER PATTERN WILL CONTINUE OVER THE
REGION THROUGH MIDWEEK THOUGH AFTERNOON RELATIVE HUMIDITY VALUES LOOK
TO REMAIN ABOVE CRITICAL THRESHOLDS THROUGH THE PERIOD. BETTER
HUMIDITY VALUES WILL RETURN TO THE REGION BY MIDWEEK AS A WEAK
ONSHORE FLOW BECOMES ESTABLISHED. THE LOWEST HUMIDITY VALUES WILL
LIKELY OCCUR TODAY WITH RH VALUES RANGING FROM THE LOWER TO MIDDLE
30 PERCENTILE RANGE MOSTLY IN THE AFTERNOON FOR 3 TO 4 HOURS. BETTER
DISPERSION VALUES WILL ALSO OCCUR TODAY DUE TO ANOTHER SURGE OF
COOLER DRIER AIR MOVING ACROSS THE REGION BEGINNING LATER THIS
MORNING. 32/

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  46  74  51  75 /  05  05  20  05  10
PENSACOLA   70  49  72  54  74 /  10  05  20  10  10
DESTIN      71  52  69  57  72 /  20  05  20  20  10
EVERGREEN   69  42  71  48  75 /  20  10  30  10  10
WAYNESBORO  64  44  69  49  75 /  20  10  20  05  10
CAMDEN      66  42  70  48  75 /  30  20  30  05  10
CRESTVIEW   73  43  74  47  77 /  20  05  30  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
     BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
     BAY...

&&
Hazardous weather outlook, May 5, 5:11 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
511 AM CDT SUN MAY 5 2013

ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-061015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE-
511 AM CDT SUN MAY 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>633-635-650-655-670-675-061015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
511 AM CDT SUN MAY 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS OVER THE MARINE AREA WILL LIKELY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT ON MONDAY.  NO OTHER HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:53 AM CDTSmall Craft AdvisoryMOB18 hr

Nearby

River Flood Warnings in Alabama, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.